
Kilcold Syrup
Manufacturer
Docture Pharmaceuticals
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
Kilcold Syrup is commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Syrup
Introduction
Kilcold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Kilcold Syrup may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
vomiting diarrhea nausea dizziness rash headache
Alcohol Warning
It is unsafe to consume alcohol with Kilcold Syrup.
Breastfeeding Warning
Kilcold Syrup is probably safe to use during breastfeeding.
Pregnancy Warning
Kilcold Syrup may be unsafe to use during pregnancy.
How it works
Kilcold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms.
Quick Tips
Ensure your child takes extra care when taking part in physical activities. Never combine Kilcold Syrup with other cold and flu medicines as that may lead to side effects. Stop Kilcold Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties. Practice self-care tips: Clean and disinfect surfaces after sneezing and coughing to avoid allergy, Give your child plenty of fluids as it helps to thin and to loosen the mucus in the lungs, Restrain your child from having dairy products, coffee, and foods that are spicy and fried. All these can trigger coughing, Make your child gargle with warm saltwater, Ensure your child takes enough rest.
Related Medicines

Grilinctus Paediatric Syrup

Notril Plus Syrup

Vrichest Cold 1mg/125mg/2.5mg Syrup

Mg Cold Syrup

Rithmax 1mg/125mg/2.5mg Syrup

Decold Syrup

Corivex Syrup

Safe Flu Syrup

Coldibris Syrup
